# SDR REXA2013051500891

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 24,547 hours, 22,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES UNUSABLE (CAPTAIN).  REPLACED CAPTAIN'S SMOKE GOGGLES REF 25-18-00.
